# SDR CALA2025010700051

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D2551033200000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD WALL VERTICAL MEMBER ASSYS UPPER ATTACH FITTINGS HAVE ELONGATED HOLES (3) EA.  REMOVED & REPLACED 3EA VERTICAL MEMBERS AT FR24 FWD BULKHEAD IN FWD PIT IAW A319 AMM 25-54-81-400-801-A,
